MAUDE Adverse Event Report: ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER
Model Number 1012276-30
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported complaints.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat the right coronary artery (rca) with good size, no calcification, no stenosis, no tortuosity.A non-abbott guide catheter caused a dissection which also caused cardiogenic shock.The patient's blood pressure dropped and had chest pain.This artery had to be treated because it was completely dissected with the diagnostic probe.A non-abbott guide wire crossed the lesion and 3 xience skypoint stents were successfully implanted.The 3.5x30mm trek rx balloon dilatation catheter (bdc) was successfully used for post-dilatation and inflated 4 times to 8, 8, 10 and 14 atmospheres (atms).After finishing inflation the balloon was deflated immediately and kept deflated with negative pressure.The stents were confirmed to be well apposed to the vessel wall.However, the balloon did not move upon attempted removal and only the hypotube was removed.The balloon part got stuck on the guide wire.The guide wire, remaining part of the balloon and the guide catheter were all removed as a unit.No device remained stuck in the patient anatomy.There was no reported adverse patient effect due to the trek bdc and there was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14047045
Report Number2024168-2022-03713
Device Sequence Number4865255
Product Code LOX
UDI-Device Identifier08717648138607
UDI-Public08717648138607
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number1012276-30
Device Catalogue Number1012276-30
Device Lot Number10112G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3 XIENCE SKYPOINT STENTS; ASAHI SION BLUE; MEDTRONIC JR4 5F LAUNCHER PROBE
Patient SexUnknown